# SDR AALA2009021100061

- Difficulty date: January 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3917624519
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOORSTOP BRACKET CRACKED AT LEFT SIDE OF VAULT DOOR JAMB.  REMOVED AND REPLACED CENTER DOORSTOP BRACKET AT LEFT SIDE OF VAULT DOOR JAMB PER SRM 51-01.
